Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Remission from Graves disease. Palpitations. Having blood rushing to head, neckpain, dizziness, sore throat before attacks. Suggestions?

hi the past nine months i have been in remission from graves disease , since august i have suffered from palpitations. i was put on propanol please excuse the spelling. that did nothing my palpitations still continued. last month i was put on bisoprolol . my palpations contiue at the weekend my partner had to phone an ambulance as the trembling was really bad i felt like i was going to pass out went cold and clammy could not breathe very well. i was taken to hospital and while i was waiting to be seen had another attack they got the tail end of attack pulse was 120 when symptons eased off. while i was waiting for ecg happened again but by the time i got seen nothing showed up so sent me home. have had mild attacks since then every other day. my gp has referred me to cardiologist as have heart problems on both sides of my family. my symptons before attacks are blood rushing to head, neck pain , dizziness , sore throat . i am 43 year old woman my body was fine until i had my daughter 4 years ago i.e thyroid promblems started hope someone can help
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

Palpitation is very commonly associated with graves disease. Having a history of graves disease, i feel your disease should have recurred. I would definitely like to have your thyroid blood test before deciding on further evaluation.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor